# SDR UALA2009081002440

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 33,814 hours, 4,257 cycles
- Engine: Pwa PW40903
- System (JASC): 2540 · Lavatories
- Part: Panel
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL PANEL EXPOSED IN FORWARD LAV.  FOUND MOTION DETECTOR IN FWD LAV DAMAGED BY PAX.  REPLACED MOTION DETECTOR AND OPS CHECKS OK.
